# SDR SCNA20220815096

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 49,339 hours, 21,765 cycles
- System (JASC): 2540 · Lavatories
- Part: Screw
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 705390:  2L AFT DOOR MISSING SCREW ON GIRT PLATE.
